오늘 하루동안 보지 않기
잠시만 기다려 주세요. 로딩중입니다.

Acute Aortic Thrombosis Following Capecitabine Chemotherapy in a Patient with Colon Cancer

대한영상의학회지 2018년 79권 3호 p.166 ~ 170
KMID : 1103720180790030166
 ( Lee Min-Kyung ) - Gachon University Gil Medical Center Department of Radiology

 ( Kim Eun-Young ) - Gachon University Gil Medical Center Department of Radiology
 ( Kim Young-Saing ) - Gachon University Gil Medical Center Department of Internal Medicine
 ( Sym Sun-Jin ) - Gachon University Gil Medical Center Department of Internal Medicine
 ( Kim Jeong-Ho ) - Gachon University Gil Medical Center Department of Radiology

Abstract

The elevated risk for thromboembolic events in cancer patients has been well documented. Chemotherapy is considered to be one of the most important risk factors for cardiovascular complications such as arrhythmias, cardiomyopathy, angina, and myocardial infarction. However, acute aortic thrombosis is an extremely rare complication in patients receiving chemotherapy. The authors report a case of acute aortic thrombosis after adjuvant capecitabine chemotherapy for colon cancer.
KeyWords

Capecitabine, Acute Mesenteric Arterial Thrombosis, 5-FU
원문 및 링크아웃 정보
등재저널 정보
학술진흥재단(KCI) KoreaMed 대한의학회 회원